# SDR AALA201612279015

- Difficulty date: December 24, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 60,079 hours, 26,248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Condition: Malfunctioned
- Location: Door Arm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AFT CABIN DOOR WAS ARMED, IN FLIGHT THAT CHANGED TO UNARMED,  RED FLASHING LIGHT ON DOOR. REPLACED CABIN PRESSURE WARNING LIGHT PANEL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-73-22-000-002-A.
